MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305932
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 0.5ml 29ga 1/2in bls 400 sg safety mechanism was difficult to activate.The following information was provided by the initial reporter: material #305932; lot #4254095.Verbatim: rcc received a complaint via email.After i administered subcutaneous insulin and removed the needle from the patient's skin, i went to engage the safety device for the needle.The white safety device for the insulin needle slipped, which caused my right hand to move forward, further causing the needle to puncture the inner part of my left index finger.I tried to activate the safety device, but the device slipped, which the safety device was faulty.Needlestick occurred.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of safety mechanism issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.

Brand Name
SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22458360
Report Number2243072-2025-00837
Device Sequence Number8155727
Product Code MEG
UDI-Device Identifier00382903059324
UDI-Public(01)00382903059324(17)290930(10)4254095
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305932
Device Lot Number4254095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown